# SDR DALA2025062304685

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CRACK INDICATIONS ON FRAME 68 LH SIDE IN OPEN FASTENER HOLE 4 AT DOOR STOP FITTING 1 POSITION. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON FR68 LH AT LEVEL DOOR STOP FITTING #1 AS PER A319 SRM 53-41-12-300-011. (1038266).
